# SDR AALA20011403

- Difficulty date: July 6, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Corroded
- Location: Bs 294.5-335
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN BULGING IN AREA PREVIOUSLY WORKED, SKATE ANGLE (APPEARS TO BE RE-CORRODING) JUST ABOVE RIGHT NOSE GEAR STRUT DOOR .294.5 TO 335.  SKIN BULGING AROUND REPAIR AREA FASTENERS, SIX INCHES ABOVE SKATE ANGLE STATION 295-333.  REPAIRED AREA PER ESO 11697 DATED 7/6/2001.  (M)
